An Elementary Proof for a Compact Imbedding Result in Generalized Electromagnetic Theory.
Mathematische Zeitschrift, Tome 187 (1984), pp. 151-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic differential forms, Rellich's selection theorem, manifolds with Lipschitz-type boundaries
@article{MZ_1984__187_173479,
author = {R. Picard},
title = {An {Elementary} {Proof} for a {Compact} {Imbedding} {Result} in {Generalized} {Electromagnetic} {Theory.}},
journal = {Mathematische Zeitschrift},
pages = {151--164},
year = {1984},
volume = {187},
zbl = {0527.58038},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__187_173479/}
}
R. Picard. An Elementary Proof for a Compact Imbedding Result in Generalized Electromagnetic Theory.. Mathematische Zeitschrift, Tome 187 (1984), pp. 151-164. http://geodesic.mathdoc.fr/item/MZ_1984__187_173479/